# SDR SIMA20131120002

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 26,920 hours, 18,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT HOLDER INOPERATIVE.  DEFERRED AFT FLASHLIGHT HOLDER, IAW MEL25-15.  R & R AFT FLASHLIGHT & HOLDER IAW CRJ 700 AMM 25-61-02, OPERATIONS CHECKED GOOD.
